Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Removal of Paragard, short periods, swollen breasts, cramps. Solution?

i removed my Paraguard 6 weeks ago. I had my first regular period 4 days later. My next period was right on time but slightly different. I an usually 7 days and it only lasted 4. it ended about 15 days ago and is not due for another 12 days however my breast are very swollen and I am cramping like crazy. What is wrong with me?
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
After coming out of the intrauterine contraceptive you can have withdrawal bleeding.
Possibly that was your first flow.
Then after removal of IUCD, it will take some time for regularization of the hormonal levels.
That may be responsible for the altered flow in next cycles.
After removal of IUCD also, side effects can persist for few days.
So possibly the symptoms will subside soon.
If not once consult gynecologist, get examined to and rule out pregnancy and take symptomatic treatment.
For more details you can ask me directly through the premium forum.
Take care.
Answered: Thu, 12 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor